Follow
Matthew D. Blair
Matthew D. Blair
Professor of Mathematics, University of New Mexico
Verified email at math.unm.edu - Homepage
Title
Cited by
Cited by
Year
Strichartz estimates for the wave equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Annales de L'Institut Henri Poincaré C, Analyse non Linéaire 26 (5), 1817-1829, 2009
1222009
On Strichartz estimates for Schrödinger operators in compact manifolds with boundary
MD Blair, HF Smith, CD Sogge
Proceedings of the American Mathematical Society, 247-256, 2008
742008
Strichartz estimates and the nonlinear Schrödinger equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Mathematische Annalen 354 (4), 1397-1430, 2012
612012
Concerning Toponogov’s theorem and logarithmic improvement of estimates of eigenfunctions
MD Blair, CD Sogge
Journal of Differential Geometry 109 (2), 189-221, 2018
412018
Logarithmic improvements in bounds for eigenfunctions at the critical exponent in the presence of nonpositive curvature
MD Blair, CD Sogge
Inventiones mathematicae 217, 703-748, 2019
312019
Refined and microlocal Kakeya–Nikodym bounds of eigenfunctions in higher dimensions
MD Blair, CD Sogge
Communications in Mathematical Physics 356, 501-533, 2017
312017
On Kakeya--Nikodym averages, Lp-norms and lower bounds for nodal sets of eigenfunctions in higher dimensions.
MD Blair, CD Sogge
Journal of the European Mathematical Society (EMS Publishing) 17 (10), 2015
292015
Refined and microlocal Kakeya–Nikodym bounds for eigenfunctions in two dimensions
M Blair, C Sogge
Analysis & PDE 8 (3), 747-764, 2015
282015
Strichartz estimates for the Schrödinger equation on polygonal domains
MD Blair, GA Ford, S Herr, JL Marzuola
Journal of Geometric Analysis 22 (2), 339-351, 2012
252012
Strichartz estimates for the wave equation on flat cones
MD Blair, GA Ford, JL Marzuola
International Mathematics Research Notices 2013 (3), 562-591, 2013
232013
Quasimode, eigenfunction and spectral projection bounds for Schrödinger operators on manifolds with critically singular potentials
MD Blair, Y Sire, CD Sogge
The Journal of Geometric Analysis 31, 6624-6661, 2021
192021
Strichartz estimates for wave equations with coefficients of Sobolev regularity
M Blair
Communications in Partial Differential Equations 31 (5), 649-688, 2006
172006
Uniform Sobolev estimates on compact manifolds involving singular potentials
MD Blair, X Huang, Y Sire, CD Sogge
Revista Matemática Iberoamericana 38 (4), 1239-1286, 2021
102021
On logarithmic improvements of critical geodesic restriction bounds in the presence of nonpositive curvature
MD Blair
Israel Journal of Mathematics 224, 407-436, 2018
102018
Lq bounds on restrictions of spectral clusters to submanifolds for low regularity metrics
M Blair
Analysis & PDE 6 (6), 1263-1288, 2013
102013
On multilinear spectral cluster estimates for manifolds with boundary
MD Blair, HF Smith, CD Sogge
arXiv preprint math/0611443, 2006
72006
-bounds on spectral clusters associated to polygonal domains
MD Blair, GA Ford, JL Marzuola
Revista matemática iberoamericana 34 (3), 1071-1091, 2018
52018
Strichartz estimates for the wave equation on manifolds with boundary. to appear in Ann
MD Blair, HF Smith, CD Sogge
Inst. H. Poincaré, Anal. Non Liréaire, 0
4
GEOMETRIC PATTERNS IN THE DETERMINANT HOSOYA TRIANGLE.
M Blair, R Flórez, A Mukherjee
Integers: Electronic Journal of Combinatorial Number Theory 21, 2021
32021
On refined local smoothing estimates for the Schrödinger equation in exterior domains
MD Blair
Communications in Partial Differential Equations 39 (5), 781-805, 2014
32014
The system can't perform the operation now. Try again later.
Articles 1–20